# SDR CA070626001

- Difficulty date: June 22, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 206063607101
- Condition: Debonded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL HOSE ASSY DEBONDED CAUSING FUEL LEAK FROM FWD TANKS. THE RUBBER BELLOW PART OF THE TUBE ASSEMBLY DEBONDED FROM THE ALUMINUM TUBING. THIS HOSE ASSEMBLY IS LOCATED ON THE LT SIDE FWD FUEL TANK. REFER TO HELICOPTER IPB FIGURE 28-3 ITEM NR 57.  (TC NR 20070626001)
